Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the entropy of skew product transformations


Author: Roy L. Adler
Journal: Proc. Amer. Math. Soc. 14 (1963), 665-669
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1963-0153818-4
Erratum: Proc. Amer. Math. Soc. 14 (1963), 1000.
MathSciNet review: 0153818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, On the entropy of a flow, Dokl. Akad. Nauk SSSR 128 (1959), 873–875 (Russian). MR 0113985
  • [2] Hirotada Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83–99. MR 0040594
  • [3] P. R. Halmos, Entropy in ergodic theory, Univ. of Chicago, 1959. (Mimeographed Notes)
  • [4] V. A. Rohlin, Entropy of metric automorphism, Dokl. Akad. Nauk SSSR 124 (1959), 980–983 (Russian). MR 0103258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0153818-4
Article copyright: © Copyright 1963 American Mathematical Society